# SDR SIMA20210524002

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 12,693 hours, 8,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA1 EMERGENCY FLASHLIGHT INOP (ASSEMBLY)-C/A-FLIGHT CREW PLACARDED FA1 EMERGENCY FLASHLIGHT (ASSEMBLY) M PROCEDURES C/WREF: MEL 25-5 AUTH: 050478M-C MOC: 056020
